# SDR FDEA201206192270

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,584 hours, 23,455 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT INTERIOR EMERGENCY EXIT LIGHT DOES NOT TEST.  FOUND GROUND GD498-DC  LOOSE AT TERMINAL STUD.  TIGHTENED TERMINAL AT GROUND STUD REF SMP.  PERFORMED OPS TEST OF INTERIOR EMERGENCY LIGHTING WITH TEST SWITCHES REF AMM SUP 33-51-00 501. EMERGENCY LIGHTING, OPS CHECKED GOOD.  OK TO CONTINUE.
